# SDR SWAA2021070688861

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 75,533 hours, 44,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW ; / [01] REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY LIGHT LENS REF AMM 33-51-01.; [02] INSPECTION C/W
